# SDR UALA2012081604570

- Difficulty date: August 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 47,701 hours, 19,342 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Faulty
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDESTICK PRIORITY DISPLAYED ON UPPER ECAM SCREEN. - F-CTL.  CREW COMMENTS: ECAM- F-CTL SIDESTICK PRIORITY.  REPLACED TAKEOVER PRIORITY-2 RELAY 47CE2 (TSM27-92-00-810-830-A).  ACCOMPLISHED OPERATIONAL TEST OF SIDESTICK PRIORITY, AMM TASK 27-96-00-710-003-A. TESTED GOOD.
